MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C.* TIB STM EXT 4/5/6 60MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US P.F.C.* TIB STM EXT 4/5/6 60MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6404
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Ambulation or Postural Difficulties (2544); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Amputation.The patient received an above the knee amputation due to significant pain, infection, swelling, draining, lymphedema and inability to ambulate.Upon entering the joint, the construct was noted to be grossly loose and infected.The amputation was completed without indication of complication by the surgeon.Doi: (b)(6) 2017; dor: (b)(6) 2021; unknown knee.This complaint is also linked to (b)(4) where the tibial trial was reported.Another pc is linked to this complaint under (b)(4) where the event happened in between apr 2017 ¿ mar 2019.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Available xray evidence was reviewed.Based in attached xray images, it cannot be determinate loosening of the implanted product(s) involved in the complaint.No observation of any depuy's device failure or malfunction which could contribute to reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu IN 21512 6
CH   215126
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13549622
Report Number1818910-2022-02999
Device Sequence Number5187048
Product Code JWH
UDI-Device Identifier10603295216926
UDI-Public10603295216926
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number86-6404
Device Catalogue Number866404
Device Lot NumberD15061135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer02/16/2022
04/01/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date02/25/2022
04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM LT.; LPS DISTAL FEM COMP XXSM LT.; LPS FEM TO SLEEVE ADAPTER +10.; LPS SEGMENTAL COMPONENT 25MM; LPS SEGMENTAL COMPONENT 25MM.; LPS UNIV TIB HIN INS XXSM 14MM.; LPS UNIV TIB HIN INS XXSM 14MM.; MBT REVISION CEM TIB TRAY S2.5.; MBT REVISION CEM TIB TRAY S2.5.; P.F.C.* TIB STM EXT 4/5/6 60MM.; RESTRICTOR CEMENT FEMORAL BUCK FLANGE.; RESTRICTOR CEMENT FEMORAL BUCK FLANGE.; SIG TIB CEM STM 13X60 2/2.5/3; SIG TIB CEM STM 13X60 2/2.5/3.; TRIATHLON AUGMENT CON.; TRIATHLON AUGMENT CONE (5549A140/A916).; UNIVERSAL FEM SLV FUL POR 31MM.; UNIVERSAL FEM SLV FUL POR 31MM.; UNK CABLE/WIRE; UNK CABLE/WIRE.; UNK CABLE/WIRE.; UNK CABLE/WIRE.; UNK KNEE FEMORAL ADAPTOR LPS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexUnknown
Patient Weight90 KG